Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Irritation on labia, itching, pink discharge, told yeast infection, used Monistat, it become red and swollen. Treatment?

Recently I started experiencing irritation on my labia minor, which I figured was just small irritation and let it go. However, a few days later I started itching really badly and was having heavy pink-tinted discharge. After calling the on call-doctor for my OBGYN I was told it sounded like a yeast infection. I used Monistat to clear that up but the left side of my labia minor is bright red colored and slightly swollen. It is really uncomfortable to walk. What could this be and how can I relieve it?
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,
It seems that you might be having fungal infection on the part and now due to itching there might be having super added bacterial infection resulting soreness, swelling and discharge.
Go for one course of antibiotic and anti-fungal medicine course after consulting your Gynaec.
Apply triple acting cream locally.
Keep your local hygiene clean, dry and airy.
Ok and take care.
Answered: Fri, 11 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor